# SDR UPS07M50562

- Difficulty date: July 10, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT O/B FLAP I/B HINGE (WING MOUNTED) LOWER ATTACHMENT LUG I/B FOUND BORE AND SPOT FACES CORROSION AS MARKED.  BORE AND SPOTFACE CORROSION REMOVED, EXCEED LIMIT CMM 57-44-08 PG 602-607 R58 ORG DIA 0.644" THK 0.460" FINAL DIA 0.707" THK 0.441" MATL REMOVED 0.019" MAX ALLOW DIA 0.709" MIN ALLOW THK 0.720".  FPI C/O AND FOUND NO CORROSION AND CRACK EVIDENT.  FLAP PEENING C/O BSOPM20-11-01 R58.  BUSHING FAB CMM57-44-08R58.  BUSHING INSTL PER CMM 57-44-08R58.
